| Model Number |
8015 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the following issue was observed on the device: "system error." reported problem cause description: "none provided." hence, the work performed in the device includes: "need to replace logic board." there was no patient involvement.
Event or Problem Description
It was reported that the following issue was observed on the device: "system error." reported problem cause description: "faulty logic board." hence, the work performed in the device includes: "replaced logic board." there was no patient involvement.
Additional Manufacturer Narrative
A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.Root cause:
the root cause for the reported issue that device was not confirmed since the device was not evaluated and repaired by bd.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.
Additional Manufacturer Narrative
Correction: describe event or problem.Annex b : b22.Annex c : c20.Annex d : d1401.Additional information:
annex b : b15.Annex c : c17.Annex d : d02.A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.Root cause: